# SDR EE4Y2016051900522

- Difficulty date: May 19, 2016
- Submitted: May 19, 2016
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N524AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30233
- Aircraft time: 37,647 hours, 11,844 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N35016
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, UPPER PANEL  BETWEEN WS 775.5 TO WS 820.0, CORRODED.
